# SDR P5CA9600613

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC QUANTITY LOW.  FOUND CRACKED LINE NR 1 HYDRAULIC SYSTEM FROM T-FITTING INBOARD OF NR 1 PYLON TO T-FITTING OUTBOARD OF NR 1 PYLON.  INSTALLED TEMPORARY FLEX LINE PER BOEING MAINTENANCE MANUAL 29-00-00 PAGE 5.
